AURA Takes you to the home page

Aberdeen University Research Archive >
6 - All research >
All research >

Please use this identifier to cite or link to this item:

This item has been viewed 1 times in the last year. View Statistics

Files in This Item:

File Description SizeFormat
PhysRevE.82.046217.pdf195.74 kBAdobe PDFView/Open
Title: Escape from attracting sets in randomly perturbed systems
Authors: Rodrigues, Christian S.
Grebogi, Celso
de Moura, Alessandro P. S.
University of Aberdeen, Natural & Computing Sciences, Physics
University of Aberdeen, Environment and Food Security
University of Aberdeen, School of Engineering
University of Aberdeen, Institute for Complex Systems and Mathematical Biology (ICSMB)
Keywords: noise-induced escape
QC Physics
Issue Date: 20-Oct-2010
Citation: Rodrigues , C S , Grebogi , C & de Moura , A P S 2010 , ' Escape from attracting sets in randomly perturbed systems ' Physical Review. E, Statistical, Nonlinear and Soft Matter Physics , vol 82 , no. 4 , 046217 . , 10.1103/PhysRevE.82.046217
ISSN: 1539-3755
Rights: © 2010 The American Physical Society This article can be found at
Appears in Collections:Physics research
Engineering research
All research

SFX Query

Items in AURA are protected by copyright, with all rights reserved, unless otherwise indicated.


The University of Aberdeen
King's College
AB24 3FX
Tel: +44 (0)1224-272000